# SDR AALA202407253308

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 65,550 hours, 33,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA'S ADVISE THAT AFT RIGHT DOOR HARD TO ARM AND DISARM. CK FOR DEBRIS, LUBED GIRT BAR FITTING PROPER DOOR INDICATIONS IAW AMM 52-71-00.
